# SDR WX0A2021062173745

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 42,081 hours, 36,026 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: D90ST2004000
- Part serial: 3148
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) CLIMBING THROUGH FL 270 WE RECEIVE  HYD Y RESVR LO LVL ECAM.  ECAM LED UT TO SHUTDOWN PUT PUMP AND ENG 2 PUMP / FOUND YELLOW HYD RSVR LOW LEVEL SWITCH WITH LOW VOLTAGE. REMOVED AND REPLACED LOW LEVEL SWITCH IAW TSM 29-13-00-810-801-A AND AMM 29-13-41-000-004-A AND 29-13-41-400-004-A OPS AND LEAK CHECK GOOD"
